Side Effects

I have for a couple of years been under treatment for glaucoma – just eyedrops, but the first ones that I tried for 6 months didn’t work, so now I’m using a new kind. This is a beta blocker which, the doctor mentioned, could adversely affect my athletic performance – not a big problem!

Another potential side effect, according to the information sheet in the package, is that the drops could make my irises darker. That would be hard to notice – my eyes are already dark brown.

People assume that blonde hair perforce means blue eyes. When Rossella was born with big brown eyes, some people looked me straight in the face and said “Brown eyes! She must have got those from her father.” Actually, my eyes are darker than Enrico’s.

The side effect I have noticed is that my eyelashes have become thicker and longer. Not darker, alas – I still need mascara, but it’s a lot more effective now. Cool.

Leave a Reply